TYLENOL Extra Strength Pain Reliever & Fever Reducer Caplets10.0 ea
Online and store prices may vary
Acetaminophen 500 mg Each
- Pain Reliever
- Fever Reducer
- Contains No Aspirin
Easier to swallow than tablets because they are specially coated and shaped.
How Tylenol® Products Are Different:
- Recommended the most by doctors and used the most by hospitals.
- Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
- Take 2 caplets every 6 hours while symptoms last
- Do not take more than 6 caplets in 24 hours, unless directed by a doctor
- Do not use for more than 10 days unless directed by a doctor
Store between 20-25°C (68-77°F) © 2012 McNeil-PPC, Inc
More than 4,000 mg of acetaminophen in 24 hours
With other drugs containing acetaminophen
3 or more alcoholic drinks every day while using this product
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- If you are allergic to acetaminophen or any of the inactive ingredients in this product
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- New symptoms occur
- Redness or swelling is present. These could be signs of a serious condition
For the temporary relief of minor aches and pains associated with:
- Muscular aches.
- Minor arthritis pain.
- Common cold.
- Menstrual cramps.
- For the reduction of fever.
|Serving Size||1 Caplet|
|Serving Per Container|
|Amount per Serving||%DV|
Not eligible for Ship to Store at this time See Ship to Store FAQs
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.05
Product in inches (LxWxH): 0.95x 3.5x 3.9
Item Code: 685328
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.